It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-10-2013, 09:48 AM   #1
Newbie
(male)
 
Join Date: Nov 2012
Location: Brampton, Ontario, Canada
Posts: 3
trainguy HB User
Unhappy Diovan and thinning hair

Hi all - I have been taking Diovan for high blood pressure for the past 7 months. Previously I had tried Ramipril and Coversyl but they gave me such terrible headaches I had to keep trying new options. Diovan has been better though I have noted slight fatigue and perhaps it is also the cause of a decreased libido. But what I have been noticing most recently is thinning hair. This is becoming quite frustrating and I am wondering if others have experienced the same thing? If I stop the Diovan and speak with the doctor about perhaps trying another bp medication I hope the damage will start to reverse. The Diovan is working pretty well on the bp though. Before it was about 142/80. Now it is 130/74 which is pretty good.
Thanks for any comments and have a blessed day.

 
Reply With Quote
Old 01-11-2013, 12:12 PM   #2
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 1,338
rudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB User
Re: Diovan and thinning hair

Did your doctor give you meds for a BP of 142/80 or was it higher on a sustained basis?

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-11-2013, 03:23 PM   #3
Newbie
(male)
 
Join Date: Nov 2012
Location: Brampton, Ontario, Canada
Posts: 3
trainguy HB User
Re: Diovan and thinning hair

Hi and thanks for your question. No, my bp was never particularly high. It could go as high as 152/84 but was usually about 142/80 before the Diovan. The Dr was concerned because my Creatin levels have been a little high for the past 5 years and he wanted to lower my bp down closer to normal to reduce any extra stress on the kidneys.

 
Reply With Quote
Old 03-05-2013, 10:28 PM   #4
Newbie
(female)
 
Join Date: May 2011
Location: texas
Posts: 2
ree3 HB User
Re: Diovan and thinning hair

i have taken it for about three years and it hasn't caused me any problems with my hair...don't know if that will help you any

 
Reply With Quote
Reply Reply

Tags
fatigue, libido in men, side effects



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flitz (16), flowergirl2day (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!